AMS eContent Search Results
Matches for: msc=(65R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 117 found      Go to page: 1 2 3 4

[1] Gabriel Acosta, Juan Pablo Borthagaray, Oscar Bruno and Martín Maas. Regularity theory and high order numerical methods for the (1D)-fractional Laplacian. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Lehel Banjai and Alexander Rieder. Convolution quadrature for the wave equation with a nonlinear impedance boundary condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] M. Aurada, M. Feischl, T. Führer, M. Karkulik, J. M. Melenk and D. Praetorius. Local inverse estimates for non-local boundary integral operators. Math. Comp. 86 (2017) 2651-2686.
Abstract, references, and article information   
View Article: PDF

[4] David P. Nicholls. A high--order perturbation of surfaces (HOPS) approach to Fokas integral equations: Three--dimensional layered--media scattering. Quart. Appl. Math. 74 (2016) 61-87.
Abstract, references, and article information
View Article: PDF

[5] Andrea Bonito and Joseph E. Pasciak. Numerical approximation of fractional powers of elliptic operators. Math. Comp. 84 (2015) 2083-2110. MR 3356020.
Abstract, references, and article information   
View Article: PDF

[6] Tomoaki Okayama, Takayasu Matsuo and Masaaki Sugihara. Theoretical analysis of Sinc-Nystr\"om methods for Volterra integral equations. Math. Comp. 84 (2015) 1189-1215.
Abstract, references, and article information   
View Article: PDF

[7] M. Lopez-Fernandez and S. Sauter. Fast and stable contour integration for high order divided differences via elliptic functions. Math. Comp. 84 (2015) 1291-1315.
Abstract, references, and article information   
View Article: PDF

[8] Oscar Gonzalez and Jun Li. A convergence theorem for a class of Nystr{\"o}m methods for weakly singular integral equations on surfaces in $\mathbb{R}^3$. Math. Comp. 84 (2015) 675-714.
Abstract, references, and article information   
View Article: PDF

[9] R. J. Loy and R. S. Anderssen. On the construction of Dirichlet series approximations for completely monotone functions. Math. Comp. 83 (2014) 835-846.
Abstract, references, and article information   
View Article: PDF

[10] M. C. De Bonis and G. Mastroianni. Numerical treatment of a class of systems of Fredholm integral equations on the real line. Math. Comp. 83 (2014) 771-788.
Abstract, references, and article information   
View Article: PDF

[11] Qiang Du, Lili Ju, Li Tian and Kun Zhou. A posteriori error analysis of finite element method for linear nonlocal diffusion and peridynamic models. Math. Comp. 82 (2013) 1889-1922.
Abstract, references, and article information   
View Article: PDF

[12] M. R. Capobianco and G. Criscuolo. Numerical solution of a singular integral equation with Cauchy kernel in the plane contact problem. Quart. Appl. Math. 69 (2011) 79-89. MR 2807978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. I. Fedotov. Justification of a Galerkin method for a regularized Cauchy singular integro-differential equation. Quart. Appl. Math. 67 (2009) 541-552. MR 2547638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] B. M. Singh, J. Rokne and R. S. Dhaliwal. Multiple bent cracks in an infinite orthotropic plate under an anti-plane shear stress. Quart. Appl. Math. 64 (2006) 253-269. MR 2243862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Eduardo Cuesta, Christian Lubich and Cesar Palencia. Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006) 673-696. MR 2196986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rekha P. Kulkarni. A new superconvergent collocation method for eigenvalue problems. Math. Comp. 75 (2006) 847-857. MR 2196995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 80-87. MR 2029468.
Abstract, references, and article information   
View Article: PDF

[18] Sheon-Young Kang, Israel Koltracht and George Rawitscher. Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comp. 72 (2003) 729-756. MR 1954965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sören Bartels and Carsten Carstensen. Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part II: Higher order FEM. Math. Comp. 71 (2002) 971-994. MR 1898742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carsten Carstensen and Sören Bartels. Each averaging technique yields reliable a posteriori error control in FEM on unstructured grids. Part I: Low order conforming, nonconforming, and mixed FEM. Math. Comp. 71 (2002) 945-969. MR 1898741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carsten Carstensen. Merging the Bramble-Pasciak-Steinbach and the Crouzeix-Thomée criterion for $H^1$-stability of the $L^2$-projection onto finite element spaces. Math. Comp. 71 (2002) 157-163. MR 1862993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. A. Sauter and C. Lage. Transformation of hypersingular integrals and black-box cubature. Math. Comp. 70 (2001) 223-250. MR 1803126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J.-P. Kauthen. The numerical solution of integral-algebraic equations of index 1 by polynomial spline collocation methods. Math. Comp. 70 (2001) 1503-1514. MR 1836915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pascal Laubin. Optimal order collocation for the mixed boundary value problem on polygons. Math. Comp. 70 (2001) 607-636. MR 1813142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yang Hongtao. On the convergence of boundary element methods for initial-Neumann problems for the heat equation . Math. Comp. 68 (1999) 547-557. MR 1609650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Philippe Destuynder and Brigitte Métivet. Explicit error bounds in a conforming finite element method. Math. Comp. 68 (1999) 1379-1396. MR 1648383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hermann Brunner, Arvet Pedas and Gennadi Vainikko. The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations. Math. Comp. 68 (1999) 1079-1095. MR 1642797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. Monegato and L. Scuderi. High order methods for weakly singular integral equations with nonsmooth input functions. Math. Comp. 67 (1998) 1493-1515. MR 1604395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Saranen and G. Vainikko. Fast solvers of integral and pseudodifferential equations on closed curves. Math. Comp. 67 (1998) 1473-1491. MR 1489973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Qiya Hu. Interpolation correction for collocation solutions of Fredholm integro-differential equations. Math. Comp. 67 (1998) 987-999. MR 1464145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 117 found      Go to page: 1 2 3 4